“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 44
School of Mathematics
  Title:   On maximum size anti-Pasch sets of triples
1.  S. Shahriari
2.  S. Akbari
3.  G. B. Khosrovshahi
4.  Ch. Maysoori
  Status:   Published
  Journal: London Math. Soc. Lecture Note Ser.
  Year:  1997
  Pages:   7-14
  Editor:  Geometry, Combinatorial Design and Related Structure (J.W.P. Hirsilhfeld, S.S. Magliveras and M.J. de Resmini, eds.)
  Publisher(s):   Cambridge
  Supported by:  IPM
Given an n-set X, we denote the cardinality of a maximum size anti-Pasch (Pasch free) set of triples of X by f(n). In this paper we provide lower and upper bounds for f(n) and consequently we disprove a conjecture posed by Khosrovshahi at the fifteenth British Combinatorial Conference (BCC15).

Download TeX format
back to top
scroll left or right